A Diabatic Surface Hopping Algorithm Based on Time Dependent Perturbation Theory and Semiclassical Analysis

Published

Journal Article

Full Text

Duke Authors

Cited Authors

  • Fang, D; Lu, J

Published Date

  • January 2018

Published In

Volume / Issue

  • 16 / 4

Start / End Page

  • 1603 - 1622

Published By

Electronic International Standard Serial Number (EISSN)

  • 1540-3467

International Standard Serial Number (ISSN)

  • 1540-3459

Digital Object Identifier (DOI)

  • 10.1137/17m1138042

Language

  • en